# SDR UALA2011032301391

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 50,166 hours, 5,923 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06372
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1L FLT DECK WINDOW SHOWS EVIDENCE OF CRACKS AND MOISTURE INGRESS ALONG INBD UPPER EDGE.  ACCOMPLISHED EXAMINATION OF WINDOW 1L ALONG INBD & OTBD UPPER & LWR EDGES WITH OPTICAL MICROMETER & FOUND CRACKING TO BE IN THE OUTER URETHANE INTERLAYER.  NO MOISTURE INGRESS PRESENT AT ANY LAYER.  L1 WINDOW REPLACED.
